Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

How to treat neck pain that causes nausea and dizziness?

User rating for this question
Excellent
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 10624 Questions
Question
To or not to go to the ER...
The back of my neck is on fire with pain, I'm insanely dizzy like I can't walk stright and nauseated even with all three of my anti nausea meds. I'm tachycardic. I dunno I just feel absolutely AWFUL. Like I do everything to prevent things like this from happening and it still does. The struggle is real. I have Classical Ehlers Danlos, and here lately I've been having a LOT of problems with my neck being unstable and the vertebrae going out of alignment or subluxing or something similar. Not sure if this could be a combination of my POTS, gastroparesis and My neck? maybe something new like chairi malformations? Anyway, should I go? and if I do go what would I expect? Would I expect another admission?
Thu, 7 Jun 2018 in Bones, Muscles and Joints
 
 
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer:
Can be unstable neck vertebrae.

Detailed Answer:
Hello,
Thanks for posting your query.
The symptoms that you have are likely to be related to unstable neck vertebrae. Rest without a pillow or using a cervical collar can help. You can attend an ER and get proper medicines prescribed after a detailed examination. This is not likely to be associated with an admission.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor